# SDR AALA201910079013

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 57,220 hours, 16,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: S416N2021023
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS L2 PASSENGER DOOR ESCAPE SLIDE CYLINDER PRESSURE GAGE BELOW LIMITS. MAINTENANCE REPLACED L2 PASSENGER SERVICE DOOR SLIDE ASSEMBLY IAW AMM 25-66-01 AND CARD 19L80025002.
